# SDR HALA2019021970046

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 30,701 hours, 4,726 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Condition: Malfunctioned
- Location: Bleed Air Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 388, ATB, RETURNED TO PHX DUE TO AIR BLEED LOW TEMP ON BLEED 1. CORRECTIVE ACTION: REPLACED THERMOSTAT 5HA1 AND TEMP SENSOR 10HA1. LP 5873605.
